# SDR HNAA2023013000024

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 51,358 hours, 47,484 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Tat Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL TAT HEAT 1 INOP DISPLAYED ON EICAS. REJECTED T/O AT 80 KTS.   TROUBLESHOT WITH FIM 30-33-00-810-801-A FOUND TO BE TRANSITORY. PERFORMED TAT HEAT OPS CHECK IAW AMM 30-33-00 OPS CHECK GOOD. A/C OK FOR SERVICE
